# SDR DL72S950261

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, THE LEFT WING NR 4 LEADING EDGE SLAT LOWER FORWARD SKIN ATTACH ANGLE WAS FOUND WITH A .5 INCH CRACK IN ITS RADIUS BEHIND THE INBOARD SLAT UPSTOP.  REPAIRED PER MM 57-54-0 FIG 812.
